Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 9, NWS Midland/Odessa, TX

May 30, 2024Ector County, Midland County, Texas

NWS Midland/Odessa, TX issued this tornado warning at May 30, 2024, 5:05 PM CDT for Ector County, Midland County, Texas. It was in force for 25 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2024, 5:05 PM CDT (22:05 UTC)
Expired
May 30, 2024, 5:30 PM CDT
In force
25 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
3.0 in

Counties Ector County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 6 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:10 PM CDTTORNADO1 W Warfield, TXCorrects previous tornado report from 2 S Midland International. This tornado likely began as a weak uncondensed tornado near Highway 80 and FM 1788, causing minor damage as it tracked towards I-20 and FM1788. The tornado was then observed crossing I-20 becomi
May 30, 5:15 PM CDTHAIL 2.75Midland International, TXLarge hail began at approximately 515 PM CDT at NWS Midland and lasted between 45 minutes and an hour. Hail reached upwards of tennis ball to baseball size. This hail broke windows and heavily dented 10 vehicles. Windows in one building were completely destroy
May 30, 5:16 PM CDTTSTM WND DMG1 Nnw Warfield, TXOver 20 power poles snapped along FM 1788 west of Midland International Airport. Time estimated from radar.
May 30, 5:16 PM CDTTORNADO2 Se Midland Internatio, TXNWS employees spotted a secondary smaller and weaker circulation to the east of the strengthening Warfield tornado. The NWS survey team was unable to find damge in the area, as this weak satellite tornado likely occurred over open terrain. This tornado was the
May 30, 5:17 PM CDTHAIL 34 Nw Warfield, TXReport from mPING: Tea Cup (3.00 in.).
May 30, 5:17 PM CDTTORNADO2 S Midland Internation, TXView from NWS Midland of tornado south of the airport on I-20.
May 30, 5:21 PM CDTTSTM WND DMG2 Wsw Warfield, TXPower lines down along W Hwy 80/Business 20 at CR1296. Time estimated from radar.
May 30, 5:25 PM CDTTSTM WND DMGWarfield, TXFire Dept shared photos of damaged outbuilding near FM 1788 and CR 127. Damage is likely from RFD Winds.
May 30, 5:31 PM CDTTSTM WND DMG5 S Mission Dorado, TX*** 2 INJ *** Odessa FD/PD responded to a report of an overturned double wide trailer home along CR 172. This was likely the result of intense RFD winds on the backside of the tornadic circulation. Two occupants in the home were injured and one was taken to th

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 3:29 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.1 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2024-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2024-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1522 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
1239 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

206 
WFUS54 KMAF 302205
TORMAF
TXC135-329-302230-
/O.NEW.KMAF.TO.W.0009.240530T2205Z-240530T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
505 PM CDT Thu May 30 2024

The National Weather Service in Midland has issued a

* Tornado Warning for...
  East central Ector County in western Texas...
  Western Midland County in western Texas...

* Until 530 PM CDT.

* At 505 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Midland International Air and Space Port, or near
  Odessa, moving southeast at 25 mph.

  HAZARD...Tornado and hail up to three inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Midland, Odessa, and Midland International Air and Space Port 
  around 510 PM CDT.

Other locations impacted by this tornadic thunderstorm include Odessa
Schlemeyer Field, Warfield, Cotton Flat, and Skywest Airport.

This includes Interstate 20 between mile markers 121 and 135.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3194 10241 3207 10231 3191 10196 3170 10212
TIME...MOT...LOC 2205Z 306DEG 24KT 3194 10228 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

29
1 follow-up statement
043 
WWUS54 KMAF 302217
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
517 PM CDT Thu May 30 2024

TXC135-329-302230-
/O.CON.KMAF.TO.W.0009.000000T0000Z-240530T2230Z/
Ector TX-Midland TX-
517 PM CDT Thu May 30 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EAST
CENTRAL ECTOR AND SOUTHWESTERN MIDLAND COUNTIES...

At 517 PM CDT, a confirmed extremely dangerous tornado was located 
near Midland International Air and Space Port, or 9 miles east of 
Odessa, moving southeast at 30 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Midland around 525 PM CDT.

Other locations impacted by this tornadic thunderstorm include Cotton
Flat, Skywest Airport, and Warfield.

This includes Interstate 20 between mile markers 121 and 134.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3190 10236 3203 10226 3191 10196 3170 10212
TIME...MOT...LOC 2217Z 306DEG 24KT 3189 10220 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...3.00 IN

$$

29

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 30, 2:33 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 30, 2:33 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
233 PM CDT Thu May 30 2024

...New SHORT TERM, LONG TERM, FIRE WEATHER...

.SHORT TERM...
(This afternoon through Friday night)
Issued at 228 PM CDT Thu May 30 2024

 - Scattered to numerous thunderstorms, some severe with all hazards
   in play, are forecast this afternoon and evening for the northern
   Permian Basin and the lower Trans Pecos

 - Another round of thunderstorms Friday night?

Going to be a busy afternoon, so will keep this somewhat brief.
Latest mesoanalysis and satellite data suggest that the outflow
boundary is along a line from south of Tatum NM east-southeastward
through just northeast of Midland to almost Garden City, TX.
Meanwhile, a dryline extends across southeastern NM from Artesia
south through Carlsbad, then from there south southeastward to
near Pecos and Fort Stockton. Hodographs support splitting storms
this afternoon where convection can realize substantial MLCAPE
exceeding 3000 J/kg, steep mid-tropospheric lapse rates, and
effective shear in the 40-50 knot range. Right-moving daughter
cells, especially if they can latch onto the baroclinic vorticity
within the outflow boundary, will have the potential to produce a
couple of tornadoes just inside the cool side of the boundary
where LCLs and subcloud RHs are higher than on the warm side of
the boundary. Large to giant (> 3" diameter) hail, wind gusts over
70 mph, and very heavy rainfall are likely to occur. With the
left-moving daughter cells, all threats are in play except for
tornadoes. Looking at two areas for CI this afternoon...Pecos
County and also along the outflow boundary across the
northern/northwestern Permian Basin. WoFS paintballs suggestive of
upscale growth into two MCSs, one with messy cell mergers over
the northeastern Basin and the second over Terrell County. Flash
flooding will then be a concern over these areas. Some CAMs are
hinting at redevelopment over the northeastern Basin after
midnight as well...bears watching.

Friday looks to be a down day as cool outflow from the expected
MCSs overspreads the area. Should be a nice day. Friday night
likewise should be quiet, with possibly some showers and
thunderstorms across the northeastern Basin Friday night. NBM
looked good for the short- term and was used with no modification
other than to add T+ in the grids for this afternoon/evening where
there was PoPs. -bc

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 228 PM CDT Thu May 30 2024

Behind a cold front reinforced by mesoscale outflow boundaries,
easterly upslope surface flow will advect in higher levels of
moisture for all of the area on Saturday. PWATs are forecast to
reach levels that are above annual climatological maximum, with
parts of West Texas being included by WPC in risk for excessive
rainfall. In addition to increased moisture behind Friday's cold
front and the dryline setting up farther to the west, an upper
short wave trough will provide lift for storms. The most
widespread rain chances are forecast Saturday, when a chance of
thunderstorms will be present for much of the area. SPC has
outlined parts of West Texas in a SLGT risk Saturday and MRGL
Sunday. The combination of deep layer shear of 40-60kts over the
southern 2/3rds of the area, anomalously high boundary layer
moisture, and steep lapse rates of 7-9 C/km will be conducive to
a risk of hail and damaging winds in any storms that develop and
become severe on Saturday. While an isolated tornado cannot be
ruled out in the most intense and rapidly developing storms, the
higher tornado risk looks to be present farther north over the TX
PH. Despite storm chances over westernmost regions, QPF remains
low over higher terrain. More on this in the Fire Weather
Discussion. Sunday's storm coverage will be less than Saturday as
the trough moves east of the area, with most forcing for
convection a result of the dryline. Westerly downsloping winds
over higher terrain sharpens the dryline during the afternoon, but
only isolated convection is forecast, mainly in southern parts of
the area over the mountains. Hail and damaging winds are possible
in the strongest storms. Increasing thicknesses following the
departing trough on Sunday will also result in warmer temperatures
than Saturday.

After Sunday, a summer-like Death Ridge pattern, with ridging
building from the eastern Pacific into the U.S. Intermountain West
and Rockies, will mark a warming trend that continues into
Wednesday. Cluster analysis consistently shows a quasi-stationary
upper ridge setting up over Mexico by Monday, and LREF model as
well as forecast dew point grids indicate the dryline retreating
west to El Paso after Sunday. While still too early to tell, this
might mark the unofficial start of our monsoon season. With the
dryline this far west, rain is not likely anywhere in the area.
Some rain chances are indicated at the end of the long term for
western parts of the area, but this far out we will need to see a
more consistent signature in models before we conclude rain is
possible next week.

Highs Saturday will be the coolest out of all days in the long
term, near to below average northeast of the Pecos River with
upper 80s over higher elevations and northeastern Permian Basin,
and a few degrees above average in the 90s and above elsewhere,
triple digits near the Rio Grande. Lows Saturday night remain
warmer than average and in the 60s, 70s near the Rio Grande and
over the southeastern Permian Basin. Highs Sunday feature 90s and
above, with triple digits making an appearance not only in the Big
Bend but also in the Reeves County Plains up along the Pecos
River into SE NM. Lows will Sunday night will be similar but
warmer than Saturday night, as surface flow becomes more southerly
and warmer air from the south is transported into the area.
Monday through Wednesday, highs 10 to 15 degrees warmer than
average for early June are expected, with highs mostly in the
triple digits and above, aside from higher elevations, northern
Lea County, and the northern Permian Basin where highs will stay
in the 90s. Lows likewise will continue to be warmer than average,
70s present over much of the southern and eastern Permian Basin,
leeward plains of the Guadalupe into Davis Mountains, and near the
Rio Grande, 60s elsewhere. Highs Tuesday are likely to be the
warmest in the long term, close to 15 degrees above average for
early June. After surface flow again becomes more easterly later
on Wednesday in response to an approaching short wave, highs
Thursday will be slighter "cooler" but remain above average,
similar to readings seen on Sunday. Lows Thursday night will
continue the trend of above average temperatures, with warmest
lows in the 70s along the Pecos River and near the Rio Grande, and
coolest lows in the highest elevations of West Texas and the
Guadalupes.

&&

.AVIATION...
(18Z TAFS)
Issued at 1229 PM CDT Thu May 30 2024

With the exception of KFST and KMAF, VFR conditions and winds
generally under 11 knots are forecast to prevail through 31/18Z.
Now, for the bad news. Convection-allowing models persist in
bringing in +TSRA at KFST and KMAF, likely with large hail,
frequent lightning, and very heavy rain, in the 30/20Z to 30/23Z
range. Confidence in MVFR to IFR conditions in +TSRA BR and
variable winds gusting up to 45 knots (and likely exceeding
that!) is sufficient to include at these two terminals this
afternoon. Look for improving conditions after 31/00Z. -bc

&&

.FIRE WEATHER...
Issued at 228 PM CDT Thu May 30 2024

Elevated fire weather conditions are forecast over westernmost
regions each day, mainly west of the dryline for higher terrain
west of the Pecos, especially Eddy County Plains and the
Guadalupes. Min RH below critical 15% level will coincide with
increased 20ft winds each afternoon west of the dryline, with ERCS
remaining above the 90th percentile. In any storms Saturday
afternoon, fire starts from lightning will be possible as far west
as the Sacramento Foothills due to critically dry fuels and lack
of wetting rains in any storms. However, below average fuel
density will constrain fire risk. Highest risk of fire weather
conditions is indicated for Sunday through Wednesday, with
critical fire weather conditions possible Sunday and Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               65  86  67  90 /  50  20  10  20
Carlsbad                 62  95  66  96 /   0   0  10  30
Dryden                   72  97  72  95 /  20   0   0  20
Fort Stockton            67  98  70  96 /  10  10   0  40
Guadalupe Pass           64  89  64  89 /   0   0   0  20
Hobbs                    60  89  63  92 /  10  10  10  30
Marfa                    56  95  57  94 /   0   0   0  30
Midland Intl Airport     66  90  67  92 /  10  10  10  20
Odessa                   67  92  69  92 /  10  10  10  20
Wink                     66  98  70  96 /   0   0   0  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...70
LONG TERM....94
AVIATION...70
Hazardous weather outlook, May 30, 2:40 PM CDT, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
240 PM CDT Thu May 30 2024

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-311945-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
240 PM CDT Thu May 30 2024 /140 PM MDT Thu May 30 2024/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

There is a medium risk of severe thunderstorms this afternoon and
evening, mainly east of Midland-Odessa and across the Lower Trans
Pecos. Any severe storms that do develop will be accompanied by large
hail and/or damaging winds and/or an isolated tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low risk of severe thunderstorms Friday afternoon and
evening, mainly over the Western Low Rolling Plains, Southeast
Permian Basin, and Lower Trans Pecos. Any severe storms that do
develop will be accompanied by large hail and/or damaging winds.

There is a low risk of severe thunderstorms Saturday afternoon and
evening. Any severe storms that do develop will be accompanied by
large hail and/or damaging winds.

Hazardous heat is possible, mainly along the Rio Grande.

Near-critical fire weather conditions are possible, mainly over the
higher terrain west of the Pecos, especially Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, May 30, 3:41 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
341 PM CDT Thu May 30 2024

TXZ075-082-302130-
Pecos TX-Terrell TX-
341 PM CDT Thu May 30 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PECOS AND NORTH CENTRAL
TERRELL COUNTIES THROUGH 430 PM CDT...

At 340 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 24 miles southeast of Fort Stockton,
moving east at 30 mph.

HAZARD...Landspouts, wind gusts up to 50 mph, and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Bakersfield.

This includes Interstate 10 between mile markers 295 and 302.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 900 PM CDT for southwestern
Texas.

&&

LAT...LON 3048 10270 3073 10277 3093 10219 3043 10209
TIME...MOT...LOC 2040Z 255DEG 24KT 3065 10259

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

29
Local storm report, May 30, 4:47 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
447 PM CDT Thu May 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Hail             6 E Gardendale          32.02N 102.27W
05/30/2024  M1.00 Inch       Midland            TX   Public

&&
Local storm report, May 30, 4:56 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
456 PM CDT Thu May 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     Hail             1 E Gardendale          32.02N 102.35W
05/30/2024  M2.75 Inch       Ector              TX   Public

            Hail ranged from golf ball to baseball
            sized.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster62 min
May 29, 7:36 PM CDTSpecial Weather StatementMAFPecos39 min
May 29, 7:48 PM CDTSevere Thunderstorm WarningMAFPecos23 min
May 29, 8:11 PM CDTSevere Thunderstorm WarningMAFBrewster29 min
May 29, 8:11 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves64 min
May 29, 9:07 PM CDTSevere Thunderstorm WarningMAFBrewster38 min
May 29, 9:16 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Ward59 min
May 29, 10:14 PM CDTSpecial Weather StatementMAFUpton46 min
May 29, 11:13 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton62 min
May 29, 11:52 PM CDTSpecial Weather StatementMAFGlasscock53 min
May 30, 2:43 PM CDTDust Storm AdvisoryMAFAndrews, Ector, Gaines, Glasscock, Martin, Midland and 3 more92 min
May 30, 3:41 PM CDTSpecial Weather StatementMAFPecos49 min
May 30, 3:51 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell39 min
May 30, 4:18 PM CDTSevere Thunderstorm WarningMAFPecos42 min
May 30, 4:28 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell47 min
May 30, 4:31 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland44 min
May 30, 5:02 PM CDTSevere Thunderstorm WarningMAFPecos58 min
May 30, 5:07 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell53 min
May 30, 5:15 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFEctor, Martin, Midland45 min
May 30, 5:24 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatMAFEctor, Midland, Upton36 min
May 30, 5:52 PM CDTFlash Flood WarningMAFMidland3 hr
May 30, 5:55 PM CDTSevere Thunderstorm WarningMAFTerrell50 min
May 30, 5:59 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFGaines46 min
May 30, 6:00 PM CDTTornado WarningMAFMidland, Upton30 min
May 30, 6:02 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFMidland, Upton43 min
May 30, 6:04 PM CDTTornado Warning Tornado observedMAFTerrell26 min
May 30, 6:38 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFCrane, Ector, Midland, Upton37 min
May 30, 6:40 PM CDTTornado WarningMAFTerrell50 min
May 30, 6:42 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFGaines48 min
May 30, 6:44 PM CDTTornado Warning Tornado observedConsiderable damage threatMAFMidland, Upton31 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.